# SDR SWIA201024570

- Difficulty date: July 16, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 19,987 hours, 18,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AT TOP OF CARGO DOOR TRACK CRACKED.  (A-CHECK)  REPAIRED PER REO.
